Some Recent Papers

(Some links may require license)

I. Efrat and J. Minac, On the descending central sequence of absolute Galois groups, American Journal of Mathematics 133 (2011), 1503-1532; arXiv version

S.K. Chebolu, I. Efrat and J. Minac, Quotients of absolute Galois groups which determine the entire Galois cohomology, Mathematische Annalen 352 (2012), 205-221; arXiv version

I. Efrat and J. Minac, Small Galois groups that encode valuations, Acta Arithmetica 156 (2012), 7-17; arXiv version

I. Efrat, The Zassenhaus filtration, Massey products, and representations of profinite groups, Advances in Mathematics 263 (2014), 389-411; arXiv version

I. Efrat, Single-valued Massey products, Communications in Algebra 42 (2014), 4609-4618; preliminary version

I. Efrat, Filtrations of free groups as intersections, Archiv der Mathematik 103 (2014), 411-420; arXiv version

I. Efrat, A.S. Rapinchuk, and Y. Segev, On graphs and valuations, Manuscripta Mathematica 146 (2015), 395-432; arXiv version

I. Efrat, J. Minac, and N.D. Tan, appendix to the paper: J. Minac and N.D. Tan, The Kernel Unipotent Conjecture and the vanishing of Massey products for odd rigid fields, Advances in Mathematics 273 (2015), 242-270; arXiv version

I. Efrat and E. Matzri, Vanishing of Massey products and Brauer groups, Canadian Mathematical Bulletin 58 (2015), 730-740; arXiv version

M. Chapman and I. Efrat, Filtrations of free groups arising from the lower central series, Journal of Group Theory (A special issue in memory of O.V. Melnikov) 19 (2016), 405-433; arXiv version

I. Efrat and J. Minac, Galois groups and cohomological functors, Transactions of the American Mathematical Society 369 (2017), 2697-2720 ; arXiv version

I. Efrat and E. Matzri, Triple Massey products and absolute Galois groups, Journal of the European Mathematical Society (JEMS) 19 (2017), 3629-3640; arXiv version

I. Efrat, The Cohomology of canonical quotients of free groups and Lyndon words, Documenta Mathematica 22 (2017) 973-997; arXiv version

I. Efrat and C. Quadrelli, The Kummerian property and maximal pro-p Galois groups, Journal of Algebra 525 (2019), 284-310; arXiv version

I. Efrat, The lower p-central series of a free profinite group and the shuffle algebra, Journal of Pure and Applied Algebra 224 (2020), 106260, 13 pp.; arXiv version

I. Efrat, The p-Zassenhaus filtration of a free profinite group and shuffle relations, Journal of the Institute of Mathematics of Jussieu; arXiv version

I. Efrat, 3-fold Massey products in Galois cohomology - the non-prime case, arXiv version

I. Efrat, The kernel generating condition and absolute Galois groups, to appear in the Israel Journal of Mathematics; arXiv version

I. Efrat, Generalized Steinberg relations, to appear in Research in Number Theory; arXiv version

I. Efrat, Cohomology and the combinatorics of words for Magnus formations, arXiv version